Nicorette Gum and Diarrhea

As with many other medications, Nicorette® Gum (nicotine gum) can cause negative reactions. Although most side effects of this medicine tend to be minor and easily treated, contact your healthcare provider immediately if you develop more serious reactions. For example, if you develop diarrhea while using Nicorette Gum, this may be a sign of a nicotine overdose.
 
Because this is a nonprescription product, Nicorette Gum has not been extensively studied in clinical trials. Therefore, it may be difficult to know exactly what side effects to expect, and how common the reactions may be.
 
(Click Nicorette Gum Side Effects for a closer look at why diarrhea may be a serious side effect of Nicorette Gum. This article also describes other common reactions to this smoking-cessation medicine, as well as problems that may require medical attention.)
5 Quick Tricks for Overcoming Nicotine Cravings
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.